Calculation of the $E_\infty$-structure on the Milnor coalgebra
Matematičeskie zametki, Tome 62 (1997) no. 3, pp. 479-480
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1997_62_3_a17,
author = {V. A. Smirnov},
title = {Calculation of the $E_\infty$-structure on the {Milnor} coalgebra},
journal = {Matemati\v{c}eskie zametki},
pages = {479--480},
year = {1997},
volume = {62},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1997_62_3_a17/}
}
V. A. Smirnov. Calculation of the $E_\infty$-structure on the Milnor coalgebra. Matematičeskie zametki, Tome 62 (1997) no. 3, pp. 479-480. http://geodesic.mathdoc.fr/item/MZM_1997_62_3_a17/
[1] Stinrod N., Epstein D., Kogomologicheskie operatsii, Nauka, M., 1983
[2] Adams J. F., Comment. Math. Helv., 32 (1958), 180–214 | DOI | MR | Zbl
[3] May J. P., The Geometry of Iterated Loop Spaces, Lect. Notes in Math., 271, Springer-Verlag, Berlin, 1972 | MR | Zbl
[4] Smirnov V. A., Matem. sb., 115:1 (1981), 146–158 | MR | Zbl
[5] Novikov S. P., Dokl. AN SSSR, 128:5 (1959), 893–895 | MR | Zbl
[6] Dyer E., Lashof R. K., Amer. J. Math., 84:1 (1962), 35–38 | DOI | MR